MAUDE Adverse Event Report: BLACK DIAMOND VIDEO, INC. HARMONY IQ; INTEGRATION SYSTEM

BLACK DIAMOND VIDEO, INC. HARMONY IQ; INTEGRATION SYSTEM
Model Number HARMONY IQ 3600
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the event is currently in progress.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that at the start of a patient procedure there was a loss of video input while using their harmony iq3600 integration system.The procedure was moved to a different room resulting in a procedure delay.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the unit and was able to duplicate the reported event.To resolve the issue, the technician replaced the ori hard drive, tested the unit, confirmed it to be operating according to specifications, and returned it to service.The unit was manufactured in 2018 making it approximately 8 years old.No additional issues have been reported.
 
Additional Manufacturer Narrative
Contrary to mdr number 3008776287-2026-00058-01, the ori hard drive did not require replacement.To resolve the issue, the technician replaced the video input card, tested the unit, confirmed it to be operating according to specifications, and returned it to service.No additional issues have been reported.

Brand Name
HARMONY IQ
Common Device Name
INTEGRATION SYSTEM
Manufacturer (Section D)
BLACK DIAMOND VIDEO, INC.
503 canal blvd.
richmond CA 94804
Manufacturer (Section G)
BLACK DIAMOND VIDEO, INC.
503 canal blvd.
richmond CA 94804
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24530794
Report Number3008776287-2026-00058
Device Sequence Number18366389
Product Code FTA
UDI-Device Identifier00724995199142
UDI-Public(01)00724995199142(10)4.3.7.4
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHARMONY IQ 3600
Device Catalogue NumberRLQ3600SLC
Device Lot Number(10)4.3.7.4
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date03/26/2026
04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown